# SDR AMTA200501087

- Difficulty date: November 19, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 28DEF TO 31DEF EGRESS LIGHTS INOPERATIVE.  FOUND DISCONNECTED WIRE RECONNECTED WIRE IAW AMM.  OPS CHECK NORMAL.  (K)
